# SDR EIAA98004

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 936005009
- Condition: Failed
- Location: Rt Elev
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING CLIMB THROUGH FL300 WITH AUTOPILOT OFF, EXPERIENCED A SHARP NOSE UP JERKING MOTION.  LEFT ELEVATOR POSITION INDICATOR INDICATING UP AND DOWN DEFLECTIONS.  POSITIONED HYDRAULIC SYSTEM IN FLIGHT CONDITION.  HYDRAULIC POWER SWITCH TO CLOSED, THE UNUSUAL MOTION STOPPED.  REMOVED AND REPLACED RIGHT INBOARD ELEVATOR POWER CONTROL PACK PER MM 27-31-07, OPS CHECK GOOD.  (M)
